Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Delayed periods, abdominal pain. On birth control pill. Pregnancy test report negative

I am on the contraceptive pill and always have a regular bleed 3 days after I take my final pill o a cycle. This month I have not bled I am now 2 weeks over due I have not started the next cycle of pills as wasn t sure what to do. I have takn a pregnancy test which came back negative but I have a constant dull ache in my stomach I am 22 and have no children does this sound like i might be pregnant?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Sometimes while taking oral contraceptive pills, periods completely stop. Since you have already stopped your pill this month follow some other kind of protection. You can repeat the urine pregnancy test again and if it is negative, go for the blood test and see a gynecologist for an examination and further management. Take care.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor